# SDR R61A2024090900391

- Difficulty date: September 10, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000493
- Aircraft time: 21,104 hours, 14,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17029704001
- Condition: Corroded
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION, FWD FUSELAGE FLOOR STRUCTURE CORROSION FOUND ON FLOOR SUPPORT FITTING AT BEAM 19 ON L/H SIDE.  REMOVED AND REPLACED FLOOR SUPPORT FITTING AT FWD FUSELAGE BEAM 19 L/H SIDE IAW SRM 51-43-03.
